Hello There, Guest!

Loading...

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Hormones and Pancreatitus issues
#1
Ok so I've been on pm for a couple years now, but at the same time I believe its affecting my triglycerides, some are saying estrogens will raise these....... I was wondering if switching to estadot patches would be any better or worse. of course my doctor dosn't know about any of this, but after a second round of pancreatitus, I don't want to give up on feminizing, plus I'm changing my diet, to keep them lower. Has anyone experienced any of this???? I was taking 3000mg a day of the pm just for info...

Thanks
Tim AKA Sheila
 Reply
#2
(30-12-2016, 05:46 AM)timleg Wrote: Ok so I've been on pm for a couple years now, but at the same time I believe its affecting my triglycerides, some are saying estrogens will raise these....... I was wondering if switching to estadot patches would be any better or worse. of course my doctor dosn't know about any of this, but after a second round of pancreatitus, I don't want to give up on feminizing, plus I'm changing my diet, to keep them lower. Has anyone experienced any of this???? I was taking 3000mg a day of the pm just for info...

Thanks
Tim AKA Sheila


Hi Tim aka Sheila,  Smile

You should come clean with your GD (just get it out of the way and be clear of it). PM does increase blood triglycerides, Estradiol does too (I even think there's a calorie count we can figure on by added triglycerides).

3000 pm probably isn't a good a idea, even worse with pancreatitis (is it acute or chronic?). Anyways, the patch would be a lower steady dose of E2 (longer E2 levels over the spike of E2 for sublingual) then lower levels of E1 which might be better in the long run aginast spiking blood triglycerides), you should really speak to him though, he's the expert, give em a chance.

.....(be safe) Shy

L.
 Reply
#3
(30-12-2016, 05:46 AM)timleg Wrote: Ok so I've been on pm for a couple years now, but at the same time I believe its affecting my triglycerides, some are saying estrogens will raise these....... I was wondering if switching to estadot patches would be any better or worse. of course my doctor dosn't know about any of this, but after a second round of pancreatitus, I don't want to give up on feminizing, plus I'm changing my diet, to keep them lower. Has anyone experienced any of this???? I was taking 3000mg a day of the pm just for info...

Thanks
Tim AKA Sheila

As Lotus says. .. 3000mg is konda high.

You did not mention how you take your PM, do you take it all at once, or is it spread through out the day ?
 Reply
#4
(31-12-2016, 01:26 AM)Lotus Wrote:
(30-12-2016, 05:46 AM)timleg Wrote: Ok so I've been on pm for a couple years now, but at the same time I believe its affecting my triglycerides, some are saying estrogens will raise these....... I was wondering if switching to estadot patches would be any better or worse. of course my doctor dosn't know about any of this, but after a second round of pancreatitus, I don't want to give up on feminizing, plus I'm changing my diet, to keep them lower. Has anyone experienced any of this???? I was taking 3000mg a day of the pm just for info...

Thanks
Tim AKA Sheila


Hi Tim aka Sheila,  Smile

You should come clean with your GD (just get it out of the way and be clear of it). PM does increase blood triglycerides, Estradiol does too (I even think there's a calorie count we can figure on by added triglycerides).

3000 pm probably isn't a good a idea, even worse with pancreatitis (is it acute or chronic?). Anyways, the patch would be a lower steady dose of E2 (longer E2 levels over the spike of E2 for sublingual) then lower levels of E1 which might be better in the long run aginast spiking blood triglycerides), you should really speak to him though, he's the expert, give em a chance.

.....(be safe) Shy

L.

 Reply
#5
(31-12-2016, 01:26 AM)Lotus Wrote:
(30-12-2016, 05:46 AM)timleg Wrote: Ok so I've been on pm for a couple years now, but at the same time I believe its affecting my triglycerides, some are saying estrogens will raise these....... I was wondering if switching to estadot patches would be any better or worse. of course my doctor dosn't know about any of this, but after a second round of pancreatitus, I don't want to give up on feminizing, plus I'm changing my diet, to keep them lower. Has anyone experienced any of this???? I was taking 3000mg a day of the pm just for info...

Thanks
Tim AKA Sheila


Hi Tim aka Sheila,  Smile

You should come clean with your GD (just get it out of the way and be clear of it). PM does increase blood triglycerides, Estradiol does too (I even think there's a calorie count we can figure on by added triglycerides).

3000 pm probably isn't a good a idea, even worse with pancreatitis (is it acute or chronic?). Anyways, the patch would be a lower steady dose of E2 (longer E2 levels over the spike of E2 for sublingual) then lower levels of E1 which might be better in the long run aginast spiking blood triglycerides), you should really speak to him though, he's the expert, give em a chance.

.....(be safe) Shy

L.


yes didn't seem to be getting anywhere on the lesser dosses, And yes should probably come clean.... Thank you

 Reply
#6
(31-12-2016, 12:40 PM)jannet.duff Wrote:
(30-12-2016, 05:46 AM)timleg Wrote: Ok so I've been on pm for a couple years now, but at the same time I believe its affecting my triglycerides, some are saying estrogens will raise these....... I was wondering if switching to estadot patches would be any better or worse. of course my doctor dosn't know about any of this, but after a second round of pancreatitus, I don't want to give up on feminizing, plus I'm changing my diet, to keep them lower. Has anyone experienced any of this???? I was taking 3000mg a day of the pm just for info...

Thanks
Tim AKA Sheila

As Lotus says. .. 3000mg is konda high.

You did not mention how you take your PM, do you take it all at once, or is it spread through out the day ?

I was taking 3 500's morning and night.

 Reply
#7
(31-12-2016, 04:28 PM)timleg Wrote:
(31-12-2016, 12:40 PM)jannet.duff Wrote:
(30-12-2016, 05:46 AM)timleg Wrote: Ok so I've been on pm for a couple years now, but at the same time I believe its affecting my triglycerides, some are saying estrogens will raise these....... I was wondering if switching to estadot patches would be any better or worse. of course my doctor dosn't know about any of this, but after a second round of pancreatitus, I don't want to give up on feminizing, plus I'm changing my diet, to keep them lower. Has anyone experienced any of this???? I was taking 3000mg a day of the pm just for info...

Thanks
Tim AKA Sheila

As Lotus says. .. 3000mg is konda high.

You did not mention how you take your PM, do you take it all at once, or is it spread through out the day ?

I was taking 3 500's morning and night.


I would suspect it would be easier on your body to spread the PM through the day. ( ie: take 1 every 4 hrs.)
 Reply
 

Users browsing this thread: 1 Guest(s)
Loading...